The Journal of Fixed Point Theory and Applications (JFPTA) provides a publication forum for an important research in all disciplines in which the use of tools of fixed point theory plays an essential role. Research topics include but are not limited to:
(i) New developments in fixed point theory as well as in related topological methods;
(ii) Ramifications to global analysis, dynamical systems and symplectic topology,
(iii) Significant applications in nonlinear analysis, mathematical economics and computation theory;
(iv) Contributions to important problems in geometry, fluid dynamics and mathematical physics;
A limited number of expository and survey articles will also be published.
J. Fixed Point Theory Appl.
First published in 2007
1 volume per year, 4 issues per volume
approx. 880 pages per volume
Format: 15.5 x 23.5 cm
ISSN 1661-7738 (print)
ISSN 1661-7746 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.53 (2013)